# SDR DALA2018031901816

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 82,495 hours, 10,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP STATUS MESSAGE IN CRUISE "DOOR FLIGHT LOCK 3L". ADJUSTED GAP ON FLIGHT LOCK PROX SENSORS IAW AMM 52-71 AND 52-11.
